Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 64

Warszawa 1993

Spis treści

S. RaghavanProfessor K. G. Ramanathan (1920–1992)1-6
J. MuellerThe abc-inequality and the generalized Fermat equation in function fields7-18
M. LeA note on the diophantine equation (x^m-1)/(x-1) = y^n19-28
M. LeOn the diophantine equation D1x^2 + D2 = 2^(n+2)29-41
G. DiazUne nouvelle minoration de |log α − β|, |α − exp β|, α et β algébriques43-57
M. SkałbaOn numbers with a unique representation by a binary quadratic form59-68
F. HajirElliptic units of cyclic unramified extensions of complex quadratic fields69-85
U. ZannierSome remarks on the S-unit equation in function fields87-98
J. UrbanowiczCorrigendum to the paper "On the 2-primary part of a conjecture of Birch and Tate" (Acta Arith. 43 (1983), 69–81)99-99
D. GoveModular forms of weight 1/2 over class number 1 imaginary quadratic number fields101-123
C. QueenA simple characterization of principal ideal domains125-128
H. LiuThe number of squarefull numbers in an interval129-149
E. WirsingFunctions without residue and a bilinear differential equation151-174
D. DuverneyPropriétés arithmétiques d’une série liée aux fonctions thêta175-188
K. GirstmairOn the l-divisibility of the relative class number of certain cyclic number fields184-204
A. Thomas
J. Dumont
Digital sum moments and substitutions205-225
H. MaierCyclotomic polynomials with large coefficients227-235
P. SchmidtZur Anzahl unitärer Faktoren abelscher Gruppen237-248
M. FilasetaShort interval results for k-free values of irreducible polynomials249-270
N. TzanakisExplicit solution of a class of quartic Thue equations271-283
H. LiuOn the number of abelian groups of a given order (supplement)285-296
N. MurabayashiMordell–Weil rank of the jacobians of the curves defined by y^p = f(x)297-302
P. JaworskiQuadratic field extensions and residue homomorphisms of Witt rings303-323
S. ChenOn Sidon sequences of even orders325-330
M. Filaseta
R. Blecksmith
C. Nicol
A result on the digits of a^n331-339
B. Bollobás
P. Erdös
G. Jin
Ramsey problems in additive number theory341-355
K. Matsumoto
T. Meurman
The mean square of the Riemann zeta-function in the critical strip III357-382
H. Lenstra Jr.Generating units modulo an odd integer by addition and subtraction383-388

Strona główna   Powrót